# SDR EIA2006369

- Difficulty date: October 21, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 117,684 hours, 25,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNED ON NR 1 PACK AFTER TO AND IT MADE A RUMBLING SOUND AND  GAVE OFF A STRONG ODOR.  PACK WAS TURNED OFF.  SYSTEM PUT ON DMI.  DMI LATER CLEARED AT SUU, THE SYSTEM WAS RUN FOR 1 HOUR AFTER INSPECTIONS WITH NO ODOR OR BURNING SMELL NOTED.
